MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISC HUM 6X100MM RT FLANGED C; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. DISC HUM 6X100MM RT FLANGED C; PROSTHESIS, ELBOW
Model Number 114909
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign- (b)(6).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Device has been discarded.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately five years post initial implantation due to the loosening of the humeral component.No additional patient consequences were reported.

Brand Name
DISC HUM 6X100MM RT FLANGED C
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11309590
Report Number0001825034-2021-00434
Device Sequence Number19647422
Product Code JDC
UDI-Device Identifier00880304215795
UDI-Public(01)00880304215795
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013042
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number114909
Device Catalogue Number114909
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR